# SDR ASAA2021111436612

- Difficulty date: November 14, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 29,910 hours, 9,564 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING PZTC BITE, FOUND FAULT FOR LH PACK EXIT SRADA. GROUNDED - YES. #1 PZTC REPLACED, REF LOG 60238059, FOR HISTORY OF "DEAD" AND OTHER FAILURE MESSAGES. ACCOMPLISHED MEL 21-5D RESTORATION PROCEDURES PER B737-900 AMM 21-00-00-440-802. RAM DOOR INLET AND EXIT ACTUATORS RETURNED TO NORMAL CONFIG. GROUND VERIFICATION, #1 PZTC INSTL TEST PASS, BITE TEST NO FAULTS AMM 21-61-01-400-801.
